Alert archive / New Jersey / River Flood Warnings in 2019
River Flood Warning 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jan 24, 2019, 9:39 PM EST for Morris County, New Jersey. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2019, 9:39 PM EST (02:39 UTC)
- Expired
- Jan 26, 2019, 5:47 AM EST
- In force
- 32 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- Minor
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 103 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rockaway River at Boonton below reservoir (BONN4). The gauge peaked at 6.02 ft at Jan 25, 2019, 8:00 AM EST.
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01381000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
371
WGUS41 KPHI 250239
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mt Holly NJ
939 PM EST Thu Jan 24 2019
...The National Weather Service in Mount Holly NJ has issued a flood warning for
the following rivers in New Jersey...
Rockaway River At Boonton Below Resvr affecting Morris County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
NJC027-250839-
/O.NEW.KPHI.FL.W.0004.190125T0239Z-190126T1000Z/
/BONN4.1.ER.190125T0230Z.190125T1200Z.190126T0400Z.NO/
939 PM EST Thu Jan 24 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for
The Rockaway River at Boonton Below Resvr.
* until late Friday night...Or until the warning is cancelled.
* At 9:30 PM Thursday the stage was 5.0 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 5.7 feet by early Friday
morning, then fall below flood stage late Friday evening.
* Impact...At 6.0 feet...Flooding occurs on Vail Road in Montville. The Road
heading into Parsippany is subject to closures.
* Flood history...This crest compares to a previous crest of 5.7 feet on Dec 25
2003.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Rockaway River
Boonton Below Resvr 5.0 5.00 Thu 9 PM 5.7 Fri 7 AM
&&
LAT...LON 4087 7443 4092 7438 4087 7430 4082 7436
$$
Gorse5 follow-up statements
803
WGUS81 KPHI 250839
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
339 AM EST Fri Jan 25 2019
...The Flood Warning continues for the following rivers in New Jersey...
Rockaway River At Boonton Below Resvr affecting Morris County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
NJC027-251838-
/O.EXT.KPHI.FL.W.0004.000000T0000Z-190126T1800Z/
/BONN4.1.ER.190125T0230Z.190125T1200Z.190126T1200Z.NO/
339 AM EST Fri Jan 25 2019
The Flood Warning continues for
The Rockaway River at Boonton Below Resvr.
* At 3:30 AM Friday the stage was 5.8 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...The river will continue rising to near 6.1 feet by this morning.
The river will fall below flood stage tomorrow morning.
* Impact...At 6.0 feet...Flooding occurs on Vail Road in Montville. The road
heading into Parsippany is subject to closures.
* Flood history...This crest compares to a previous crest of 6.0 feet on Mar 23
2010.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Rockaway River
Boonton Below Resvr 5.0 5.85 Fri 3 AM 6.1 Fri 7 AM
&&
LAT...LON 4087 7443 4092 7438 4087 7430 4082 7436
$$
CMS313
WGUS81 KPHI 251537
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
1037 AM EST Fri Jan 25 2019
...The Flood Warning continues for the following rivers in New
Jersey...
Rockaway River At Boonton Below Resvr affecting Morris County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas.
The water may be deeper than you think.
&&
NJC027-260136-
/O.CON.KPHI.FL.W.0004.000000T0000Z-190126T1800Z/
/BONN4.1.ER.190125T0230Z.190125T1300Z.190126T1200Z.NO/
1037 AM EST Fri Jan 25 2019
The Flood Warning continues for
The Rockaway River at Boonton Below Resvr.
* At 9:30 AM Friday the stage was 6.0 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring.
* Forecast...The river will fall below flood stage by tomorrow
morning.
* Impact...At 6.0 feet...Flooding occurs on Vail Road in Montville.
The Road heading into Parsippany is subject to closures.
* Flood history...This crest compares to a previous crest of 6.0
feet on Mar 23 2010.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Rockaway River
Boonton Below Resvr 5.0 5.98 Fri 9 AM Cresting
&&
LAT...LON 4087 7443 4092 7438 4087 7430 4082 7436
$$
Kruzdlo565
WGUS81 KPHI 252052
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
352 PM EST Fri Jan 25 2019
...The Flood Warning continues for the following rivers in New
Jersey...
Rockaway River At Boonton Below Resvr affecting Morris County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas.
The water may be deeper than you think.
&&
NJC027-260651-
/O.CON.KPHI.FL.W.0004.000000T0000Z-190126T1800Z/
/BONN4.1.ER.190125T0230Z.190125T1300Z.190126T1200Z.NO/
352 PM EST Fri Jan 25 2019
The Flood Warning continues for
The Rockaway River at Boonton Below Resvr.
* At 3:45 PM Friday the stage was 5.7 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring.
* Forecast...The river will fall below flood stage tomorrow morning.
* Impact...At 6.0 feet...Flooding occurs on Vail Road in Montville.
The Road heading into Parsippany is subject to closures.
* Flood history...This crest compares to a previous crest of 5.7
feet on Dec 25 2003.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Rockaway River
Boonton Below Resvr 5.0 5.68 Fri 4 PM Cresting and falling
&&
LAT...LON 4087 7443 4092 7438 4087 7430 4082 7436
$$
Kruzdlo809
WGUS81 KPHI 260154
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
854 PM EST Fri Jan 25 2019
...The Flood Warning continues for the following rivers in New Jersey...
Rockaway River At Boonton Below Resvr affecting Morris County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
NJC027-261154-
/O.EXT.KPHI.FL.W.0004.000000T0000Z-190126T1600Z/
/BONN4.1.ER.190125T0230Z.190125T1300Z.190126T1000Z.NO/
854 PM EST Fri Jan 25 2019
The Flood Warning continues for
The Rockaway River at Boonton Below Resvr.
* At 8:45 PM Friday the stage was 5.4 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by early
tomorrow.
* Impact...At 6.0 feet...Flooding occurs on Vail Road in Montville. The Road
heading into Parsippany is subject to closures.
* Flood history...This crest compares to a previous crest of 5.3 feet on Oct 30
2003.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Rockaway River
Boonton Below Resvr 5.0 5.36 Fri 9 PM Falling
&&
LAT...LON 4087 7443 4092 7438 4087 7430 4082 7436
$$627
WGUS81 KPHI 261047
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
547 AM EST Sat Jan 26 2019
...The Flood Warning is cancelled for the following rivers in New Jersey...
Rockaway River At Boonton Below Resvr affecting Morris County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
NJC027-261117-
/O.CAN.KPHI.FL.W.0004.000000T0000Z-190126T1600Z/
/BONN4.1.ER.190125T0230Z.190125T1300Z.190126T0830Z.NO/
547 AM EST Sat Jan 26 2019
The Flood Warning is cancelled for
The Rockaway River at Boonton Below Resvr.
* At 5:30 AM Saturday the stage was 4.9 feet.
* Flood stage is 5.0 feet.
* Fell below flood stage at 3:30 AM Saturday.
* Forecast...The river will continue to fall to 4.3 feet by tomorrow morning.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Rockaway River
Boonton Below Resvr 5.0 4.92 Sat 5 AM 4.9 Sat 6 AM
&&
LAT...LON 4087 7443 4092 7438 4087 7430 4082 7436
$$
CMSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jan 24, 9:34 PM EST, 5 minutes earlier.
Area forecast discussion, Jan 24, 9:34 PM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
934 PM EST Thu Jan 24 2019
.SYNOPSIS...
Low pressure will continue to move off to our northeast tonight
and weak high pressure will settle into the region through the
weekend. A couple weak disturbances will impact the region with
light precipitation late Sunday and early Monday as a weak cold
front crosses the area. Another area of low pressure will move
from the Great Lakes into southeastern Canada Tuesday into
Wednesday pushing a stronger cold front across the Mid-Atlantic
during the day Tuesday. Another weak system make impact the area
Wednesday night then strong arctic high pressure returns to the
eastern US late next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The low pressure system which traversed the area earlier today
continues to progress northeastward away from the area with cold
advection/pressure rises in its wake. Under this regime have
seen temperatures steadily fall (despite lingering low-lvl cloud
cover) this evening, with brisk WNW winds across most of the
area. Did increase cloud cover for the next couple hours based
on satellite trends, but drier 925-850mb air filtering in the
next few hours should thin these clouds out. Forecast lows look
on track with most locations falling into the 20s (from the lower
20s in the NW to upper 20s in Delmarva and the PHI urban
corridor).
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A second cold front associated with the previously mentioned
secondary low over the Great Lakes should propagate through our
region during the day tomorrow. Not surprisingly, temperatures will
be below normal, but only by 5 to 10 degrees, with highs generally
in the 20s and 30s. Pressure gradient will gradually decrease,
though we could continue to see wind gusts to 30 mph through the day.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Overview...
The big picture thinking for the long term remains the same. The
synoptic pattern will be characterized by a broad longwave trough in
the central and eastern US with several shortwave disturbances
moving through it. The probable evolutions of the shortwave features
have started to come into better focus today, though some
uncertainty remains. One potent upper level disturbance associated
with closed H5 low moves south of Hudson Bay by Sunday. It remains
well to our north but drags a cold front across the region late
Sunday or early Monday. Near the same time, a weaker shortwave
rounds the base of the trough and passes just south of us. This
combination may produce some light rain or snow showers on Saturday
night or Sunday, but moisture is limited so this will not be a major
event. Canadian high pressure likely takes hold at least briefly for
Monday. By Tuesday, a clipper low will be approaching from the west.
Still appears as though the parent low will pass to our west,
putting us on the warmer side of the storm. However, cold air in
advance of this could preclude an all rain event. In addition, some
degree of coastal redevelopment or phasing with another piece of
energy rounding the base of the trough remains possible. Currently,
most indications are that this will wait until after the system has
passed our region. This would lead to lighter precipitation totals,
but should phasing or redevelopment occur sooner, a larger event
would be possible. Either way, behind this system, signals are
growing for a blast of very cold air towards the middle and latter
part of next week. Trended temps well below normal for that period
but should much of the 24.12z guidance verify then further downward
adjustments will be needed.
Dailies...
Friday night-Saturday... Dry and chilly with high pressure nearby.
Saturday night-Sunday... In between the two systems mentioned above,
one well to our north and the other just to our south. Winds turn
southerly ahead of a cold front associated with the northern
disturbance. WAA and weak lift between the disturbances brings the
risk for a few showers, but the lack of better dynamics and moisture
means that only scattered showers are likely, with snow showers
favored in central and northern areas with rain showers more likely
to the south. Again, not an impressive event and much of this period
may be dry. Temps trend near to a little above normal ahead of the
cold front.
Sunday night-Monday... Cold front crosses the region Sunday night.
High pressure likely builds in to our north, at least briefly.
Another weak disturbance approaching from the west should dry up
almost entirely before reaching here, with possibly just an isolated
snow shower in northern areas on Monday. Cooler weather but not too
far from average.
Monday night-Tuesday night... Clipper low approaches from the west.
Parent low dives south of the Great Lakes before beginning to curve
back northward to our west. There is some uncertainty in this
evolution. Warm front likely approaches Monday night with fairly
strong WAA along with it. Overrunning precip shield likely moves in
Monday night though may stay mainly to our north and west. Despite
WAA the cold air ahead of this should mean snow would be favored for
most areas initially, but QPF does not look impressive during this
initial wave and again may stay mainly north and west of us.
Questions arise as to what will happen after the warm frontal
passage. Low pressure may try to redevelop near the coast, and there
is also another disturbance rounding the trough to the south that
may try to phase with this system, potentially yielding a larger
storm. Current indications are that this should wait until after the
system has passed our area, but that will be something to watch.
Maintaining a chance of rain or snow showers throughout this period.
Wednesday-Thursday... Should dry out as a cold front pushes offshore
by Wednesday morning. The big story this period may be the cold air
moving in. 24.12z EC and GFS are bitterly cold this period as a
piece of the polar vortex moves into the upper Midwest and southern
Canada. Temperatures will trend below to well below normal, and
further downward adjustments to the current forecast are possible
should trends from today be confirmed in later cycles.
&&
.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Ceilings should scatter out as the evening progresses
although occasional borderline MVFR ceilings will be possible
through midnight. Westerly and northwesterly winds will
generally diminish through the evening with many sites losing
their gusts around/after midnight.
Friday...VFR conditions expected. Westerly winds 10 to 20 kt with
gusts up to 25 kt possible.
Outlook...
Friday night-Saturday...VFR. Winds mainly out of the west with
gusts below 20 kt, shifting to SW Saturday afternoon. High
confidence.
Saturday night-Sunday...Scattered rain or snow showers possible
ahead of a cold front. Localized ceiling and visibility restrictions
possible with mainly MVFR conditions but brief periods of IFR
possible. Winds from the S or SW with gusts remaining under 20 kt.
Moderate confidence.
Sunday night-Monday...Mainly VFR with MVFR conditions possible.
Winds shift from southerly to westerly Sunday night with gusts at or
below 20 kt. High confidence.
Monday night-Tuesday... MVFR with periods of IFR expected in rain or
snow showers. Winds turn out of the south early Monday night.
Moderate confidence.
&&
.MARINE...
Winds have decreased below Gale force, thus have allowed Gale
Warning to expire and replaced with small crafts. The Delaware
Bay SCA will be dependent upon how long winds will gust over
25kts, currently expecting winds to die down below this
threshold by Friday morning. On the Atlantic side expect seas to
remain elevated through the day Friday, and have issued the SCA
through that period.
Outlook...
Friday night... Westerly winds decreasing in intensity with any
lingering SCA conditions likely ending.
Saturday through Tuesday: Sub-SCA winds/seas expected. Southerly
winds becoming established on Sunday, with a transition to offshore
flow likely on Monday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 10 PM EST Friday for ANZ450>455.
Small Craft Advisory until 3 AM EST Friday for ANZ430-431.
&&
Synopsis...Staarmann
Near Term...Carr
Short Term...Johnson
Long Term...O'Brien
Aviation...Carr/Johnson/O'Brien/Staarmann
Marine...Carr/JohnsonHazardous weather outlook, Jan 24, 3:56 PM EST, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EST Thu Jan 24 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-252100- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 356 PM EST Thu Jan 24 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-252100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EST Thu Jan 24 2019 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jan 24, 4:21 PM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN STEWARTSVILLE 40.69N 75.11W
01/24/2019 M2.03 INCH WARREN NJ TRAINED SPOTTER
0321 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019 M55 MPH ATLANTIC NJ ASOS
0308 PM NON-TSTM WND GST DEWEY BEACH 38.69N 75.07W
01/24/2019 M55 MPH SUSSEX DE MESONET
0244 PM NON-TSTM WND GST MILLVILLE 39.40N 75.04W
01/24/2019 M46 MPH CUMBERLAND NJ ASOS
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
1239 PM FLOOD 1 ENE OAKHURST 40.27N 74.00W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 NORTHBOUND APPROACHING
PARK AVE. ALL LANES CLOSED.
1214 PM FLOOD WILDWOOD 38.98N 74.82W
01/24/2019 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
RIGHT LANE CLOSED.
1124 AM FLOOD 3 W ATLANTIC CITY 39.37N 74.47W
01/24/2019 ANZ452 NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS AT
ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.
1119 AM FLOOD 1 WNW LAKE COMO 40.18N 74.04W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
LANES CLOSED.
&&Local storm report, Jan 24, 4:41 PM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN STEWARTSVILLE 40.69N 75.11W
01/24/2019 M2.03 INCH WARREN NJ TRAINED SPOTTER
0347 PM NON-TSTM WND GST TUCKERTON 39.60N 74.34W
01/24/2019 M49 MPH OCEAN NJ MESONET
0342 PM NON-TSTM WND GST ATLANTIC CITY 39.37N 74.42W
01/24/2019 M49 MPH ATLANTIC NJ MESONET
0321 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019 M55 MPH ATLANTIC NJ ASOS
0308 PM NON-TSTM WND GST DEWEY BEACH 38.69N 75.07W
01/24/2019 M55 MPH SUSSEX DE MESONET
0244 PM NON-TSTM WND GST MILLVILLE 39.40N 75.04W
01/24/2019 M46 MPH CUMBERLAND NJ ASOS
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
1239 PM FLOOD 1 ENE OAKHURST 40.27N 74.00W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 NORTHBOUND APPROACHING
PARK AVE. ALL LANES CLOSED.
1214 PM FLOOD WILDWOOD 38.98N 74.82W
01/24/2019 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
RIGHT LANE CLOSED.
1124 AM FLOOD 3 W ATLANTIC CITY 39.37N 74.47W
01/24/2019 ANZ452 NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS AT
ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.
1119 AM FLOOD 1 WNW LAKE COMO 40.18N 74.04W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
LANES CLOSED.
&&
GORSELocal storm report, Jan 24, 5:02 PM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD 1 SSW NORTH CATASAUQUA 40.65N 75.48W
01/24/2019 LEHIGH PA LAW ENFORCEMENT
FLOODING RESULTED IN SEVERAL ROAD CLOSURES
IN WHITEHALL TOWNSHIP. THIS INCLUDES
EBERHART ROAD BETWEEN LEHIGH STREET AND
RANGE ROAD, WATER STREET AT EBERHART ROAD,
HOKEY PARK LEHIGH STREET ENTRANCE, RINGER
ROAD FROM MECHANICSVILLE ROAD TO WEST
COLUMBIA STREET.
&&Local storm report, Jan 24, 5:06 PM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLOOD 2 NNW WILSON 40.71N 75.25W
01/24/2019 NORTHAMPTON PA LAW ENFORCEMENT
IN PALMER TOWNSHIP, VANBUREN ROAD, WALTER
AVENUE AND STOCKERMILL CLOSED DUE TO
FLOODING.
&&Local storm report, Jan 24, 5:10 PM EST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN TINTON FALLS 40.30N 74.09W
01/24/2019 M1.58 INCH MONMOUTH NJ TRAINED SPOTTER
0450 PM HEAVY RAIN GERMANSVILLE 40.70N 75.71W
01/24/2019 M2.15 INCH LEHIGH PA TRAINED SPOTTER
0435 PM HEAVY RAIN SUCCASUNNA 40.87N 74.64W
01/24/2019 M2.33 INCH MORRIS NJ TRAINED SPOTTER
0353 PM HEAVY RAIN STEWARTSVILLE 40.69N 75.11W
01/24/2019 M2.03 INCH WARREN NJ TRAINED SPOTTER
0350 PM FLOOD 2 NNW WILSON 40.71N 75.25W
01/24/2019 NORTHAMPTON PA LAW ENFORCEMENT
IN PALMER TOWNSHIP, VANBUREN ROAD, WALTER
AVENUE AND STOCKERMILL CLOSED DUE TO
FLOODING.
0347 PM NON-TSTM WND GST TUCKERTON 39.60N 74.34W
01/24/2019 M49 MPH OCEAN NJ MESONET
0342 PM NON-TSTM WND GST ATLANTIC CITY 39.37N 74.42W
01/24/2019 M49 MPH ATLANTIC NJ MESONET
0342 PM NON-TSTM WND GST ATLANTIC CITY 39.37N 74.42W
01/24/2019 M49 MPH ATLANTIC NJ MESONET
0321 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019 M55 MPH ATLANTIC NJ ASOS
0308 PM NON-TSTM WND GST DEWEY BEACH 38.69N 75.07W
01/24/2019 M55 MPH SUSSEX DE MESONET
0244 PM NON-TSTM WND GST MILLVILLE 39.40N 75.04W
01/24/2019 M46 MPH CUMBERLAND NJ ASOS
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
0145 PM FLOOD 1 SSW NORTH CATASAUQUA 40.65N 75.48W
01/24/2019 LEHIGH PA LAW ENFORCEMENT
FLOODING RESULTED IN SEVERAL ROAD CLOSURES
IN WHITEHALL TOWNSHIP. THIS INCLUDES
EBERHART ROAD BETWEEN LEHIGH STREET AND
RANGE ROAD, WATER STREET AT EBERHART ROAD,
HOKEY PARK LEHIGH STREET ENTRANCE, RINGER
ROAD FROM MECHANICSVILLE ROAD TO WEST
COLUMBIA STREET.
1239 PM FLOOD 1 ENE OAKHURST 40.27N 74.00W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 NORTHBOUND APPROACHING
PARK AVE. ALL LANES CLOSED.
1214 PM FLOOD WILDWOOD 38.98N 74.82W
01/24/2019 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
RIGHT LANE CLOSED.
1124 AM FLOOD 3 W ATLANTIC CITY 39.37N 74.47W
01/24/2019 ANZ452 NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS AT
ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.
1119 AM FLOOD 1 WNW LAKE COMO 40.18N 74.04W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
LANES CLOSED.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 7:47 PM EST | Areal Flood Warning | PHI | Somerset | 6 hr |
| Jan 25, 10:32 AM EST | River Flood Warning | PHI | Essex, Morris, Passaic | 69 hr |
Nearby
River Flood Warnings in New Jersey, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.